Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Vyvanse causing dry throat. Remedy?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
hi im taking vyvanse and is causing extremely dry throat its any way to stop this i really like this medication
Posted Thu, 27 Sep 2012 in Drug Abuse
Answered by Dr. Ram Choudhary 1 hour later
Thanks for writing in to Healthcare Magic!
The Vyvanse is a medicine which is used for Attention deficit Hyperactivity disorder, It causes many side effects in individual patients- apart from dry mouth like you are having it can cause; constipation; decreased appetite; diarrhea; dizziness; headache; increased sweating; mild irritability, nervousness, or restlessness; nausea; trouble sleeping; unpleasant taste; upper stomach pain; vomiting; weight loss.
It is having effect on brain's neurotransmitters and cause anticholinergic side effects, if you are new to this drug, cut down dose by half and a month later try to build full dose. Over course of time you body would adjust to it's effects.
You can use sugar candy, medicated lozenges, Vitamin.C chewable tablets to help till you get adjusted to this drug.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor